MathSciNet Relay Station
MathSciNet bibliographic data
MR1944014 60K37 (60G57 60J80 82B41)
Dawson, Donald A.; Fleischmann, Klaus; Mörters, Peter Strong clumping of super-Brownian motion in a stable catalytic medium. Ann. Probab. 30 (2002), no. 4, 1990–2045.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement